# SDR UIEA2021012400110

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,740 hours, 13,561 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 053C2608
- Condition: Malfunctioned
- Location: Windsheild Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO RT FWD NR 1 WINDOW REPLACEMENT, REPLACED RT WINDOW HEAT CONTROL UNIT.  REMOVED AND REPLACED RT WINDOW HEAT CONTROL UNIT, IAW B767 AMM 30-41-01.  OPERATIONS CHECK GOOD.  RIGHT WINDSHIELD D1670 J5 WINDOW HEAT LEAD INTERMITTANT BAD CONTACT.  REMOVED AND REPLACED D1670 J5 CONNECTOR, PER WDM 30-41-12 & BUTTSPLICED WIRE SM14 PER SWPM 20-30-19.  OPERATIONS CHECK, PER AMM 30-41-01, OPERATIONS CHECK IS NORMAL.  S/N OFF NSN P/N OFF CWC01-1210.
